MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED
Model Number IPN000070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that testing on the table, the staff noted that the balloon was not inflating initially then inflated with difficulty.When the catheter was inserted into the patient the balloon stopped inflating.As a result, the catheter was removed and replaced.There was no report of patient complications, serious injury or death.
 
Additional Manufacturer Narrative
Qn#(b)(4).Teleflex received the device for investigation.The reported complaint of balloon would not inflate in use is not confirmed.During the investigation, no difficulty was noted upon inflating the balloon.The balloon inflated per specifications, and the returned device passed visual and functional test specifications.The root cause of the complaint is undetermined.A device history record (dhr) review was not performed.There was no confirmed product failure with the returned sample.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 5 FR 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10750282
Report Number3010532612-2020-00323
Device Sequence Number19864326
Product Code DYG
UDI-Device Identifier00801902002853
UDI-Public00801902002853
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberIPN000070
Device Catalogue NumberAI-07124
Device Lot Number16F20H0012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1